# SDR DALA2017071905549

- Difficulty date: May 6, 2015
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 74,818 hours, 32,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK WAS FOUND ON FWD FUSELAGE SKIN PANEL OUTER SURFACE AT FR27+17.5INCH BETWEEN STR 41R AND STR 42R, PERFORMED PERMANENT REPAIR PER ERA 534567-14 REV ORIGINAL.
